# SDR CALA0700163

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 36,569 hours, 19,303 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6547533501
- Condition: Cracked
- Location: Stab Sta 83.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT HORIZONTAL STABILIZER LEADING EDGE WEB L-ANGLE AT STAB STA 83.5.  A REPAIR WAS INSTALLED IAW ECRA 5510-01883.
